# SDR SWIA200414002

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 26,044 hours, 37,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN DUE TO F/A SEAT BLOCKING HANDLE.  INSPECTED OPERATION OF FLIGHT ATTENDANT SEAT AND EMERGENCY EXIT DOORS IAW 52-21-03.  OPERATIONAL CHECKS GOOD.
